Share Facebook


07-14-2010, 10:16 PM   #1
hunniebunn88
 
hunniebunn88's Avatar
 
Join Date: May 2010
Location: Oshawa, Ontario
Imuran Side Effects

Hey guys,
I just started Imuran about a month and a bit ago, and today I have started to get really painful to touch hives.
Has anybody else gotten this reaction, as I hear it is rare, but I am always that 0.1% of the population that get the rare side effects
__________________
Ashley <3


Diagnosed: Crohn's in 2010 (symptoms since 1998)

Current Medication: Humira (40mg/wk)
Past Meds: Pentasa, Dipentum, Budesonide, Imuran, Methotrexate, Prednisone, Remicade
07-15-2010, 07:54 AM   #2
MapleLeafGirl
Senior Member
 
MapleLeafGirl's Avatar
 
Join Date: Apr 2010
Location: Hamilton, Ontario
I haven't but I know Joan (Astra) has. I would call your doctor or go to the ER right away as it could be an allergic reaction.
__________________
Kelly

Diagnosed: August 2006
Current Meds: Imuran (125 mg), Budesonide (9 mg)
07-15-2010, 04:56 PM   #3
Astra
Moderator
 
Astra's Avatar
 
Join Date: Jan 2010
Location: St Helens, Merseyside, United Kingdom

My Support Groups:
Hiya Ashley

Yes, you need to stop them asap!
The Imuran is toxic and it's an allergic reaction, I was in agony with mine and the doc was shocked when he saw it, don't just stop cold turkey, see your doc first, as soon as you stop the Aza, the hives will go immediately, to continue using the Aza can cause anaphylactic shock
good luck
xxx
__________________


Joan

Dx Crohn's in TI 2005 symptoms for 15 years prior

BEEN ON -Azathioprine, 6MP, Prednisolone, Pentasa, Budesonide, Metronidazole, Humira, Methotrexate,

NOW ON -Amitriptyline 25mg
21/02/14 Right hemicolectomy surgery




http://www.facebook.com/#!/profile.p...4208290&ref=ts

No-one should make you feel inferior without your consent!

07-15-2010, 11:33 PM   #4
hunniebunn88
 
hunniebunn88's Avatar
 
Join Date: May 2010
Location: Oshawa, Ontario
thanks for your replies guys!
i was unfournately not able to get a hold of my doctor today, but i hope he will get back to me tomorrow.
i am now starting to get joint pain where the "hives" are. i have a bunch on my one knee and walking up the stairs is so painful.
the i have had 2 pharmacists give me 2 different reasons, one thinks it could be the medication, and one does not. i was told that i would not get side effects until about a month or two into taking them, and then i was told by the other one that i would get them instantly. its extremely frustrating not to get a straight answer.
hopefully i will get this solved before the weekend hits, since i have lacrosse and it looks like i have herpes all over my legs
02-04-2011, 01:50 PM   #5
spingirl
Senior Member
 
spingirl's Avatar
 
Join Date: Jan 2011
Location: Massachusetts

My Support Groups:
I would go to an ER if you can't reach your doctor. I am always surprised at how many people say they can't reach their doctors. I would be just floored if I didn't get a call back within a couple of hours from my doctors and/or my children's doctors. They always have someone on call if they are not around. I am allergic to mold and I had bad reactions twice in my life...both times I walked into the ER and they took me immediately. I was covered in them though...all over my ears and arm, etc...my face was all red..I was a pretty scary sight.
04-30-2011, 09:35 PM   #6
spingirl
Senior Member
 
spingirl's Avatar
 
Join Date: Jan 2011
Location: Massachusetts

My Support Groups:
I am surprised too at how many people can't reach their doctors. In Massachusetts - all of the doctors I know of have always had someone on call. Is this what government run healthcare is going to do to us??? I'm not sure if Canada has it or not but...yes...I agree...Emergency Room if you can't reach your doctor. I've walked into the ER with hives (from reaction to mold...not with CD) and I am always taken right away - no lines no waiting - right in. Hopefully it won't be too serious...but don't take it too lightly either. Good luck.
Reply

Thread Tools


All times are GMT -5. The time now is 01:30 AM.
Copyright 2006-2017 Crohnsforum.com